# SDR DALA2025050803571

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,449 hours, 33,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 A.D.//A.A. SCRATCHES ON OPEN HOLE #8 ON FITTING BTW 7-11 O CLOCK POSITION FROM LH ENG DRAG FTG CLAMP-UP (IN REF: CARD 5720-01100 -04A JOB # 000-0003 STEP 14.C.). CORRECTIVE ACTION: SUMMARY OF NRC 00198: SCRATCHES ON HOLE #8 WERE REPAIRED PER PRI 590601-14AD REV. 0 THROUGH REV. 6 COMPLIED WITH ERA 590601-14AD REV. D. (0954305)
